# SDR AALA972218

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 21 AND AFT INOPERATIVE.  CORRECTED FLAT WIRE POLARITY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
